# SDR AALA970558

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1440A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11435
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: D82310403
- Condition: Defective
- Location: Inst Panel
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 251 - DURING APPROACH TO ORD WHEN LANDING GEAR EXTENDED, NOSE LANDING GEAR LIGHT DID NOT ILLUMINATE.  ACCOMPLISHED ALTERNATE GEAR EXTENSION PROCEDURE AND AIRCRAFT LANDED ORD WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR INDICATOR ANNUNCIATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
